Volume 2013

Continuity of quantization of an anti-Wick operators and compactness of anti-Wick operators
M. Alimohammady, M.Koozehgar kalleji
Volume 2013, Year 2013 Article ID jnaa-00147, 9 Pages
Published: 15 December 2013

Weakly Compatible Mappings along with $CLR_{S}$ property in Fuzzy Metric Spaces
Saurabh Manro, S. S. Bhatia, Sanjay Kumar, Poom Kumam, Sumitra Dalal
Volume 2013, Year 2013 Article ID jnaa-00206, 12 Pages
Published: 28 November 2013

On generalized Randers change of the more generalized m-th root metrics
A. Taleshian, D. M. Saghali
Volume 2013, Year 2013 Article ID jnaa-00218, 6 Pages
Published: 28 November 2013

Common fixed point theorems in modular G-metric spaces
B. Azadifar, M. Maramaei, Gh. Sadeghi
Volume 2013, Year 2013 Article ID jnaa-00175, 9 Pages
Published: 04 October 2013

Arithmetic Operations on Trapezoidal Fuzzy Numbers
J. Vahidi, S.Rezvani
Volume 2013, Year 2013 Article ID jnaa-00111, 8 Pages
Published: 01 October 2013

Fixed point theorem for Fw-contractions in complete metric spaces
Rakesh Batra, Sachin Vashistha
Volume 2013, Year 2013 Article ID jnaa-00211, 6 Pages
Published: 26 September 2013

Tripled fixed points for compatible mappings in fuzzy metric spaces
Preeti Kaushik, Sanjay Kumar
Volume 2013, Year 2013 Article ID jnaa-00219, 11 Pages
Published: 26 September 2013

Growth of Solutions to System of Nonlinear Wave Equations with Degenerate Damping and Strong Sources
Khaled Zennir
Volume 2013, Year 2013 Article ID jnaa-00210, 11 Pages
Published: 13 August 2013

A Fixed Point Theorem for Multifunctions in Partial Metric spaces
Priscilla S. Macansantos
Volume 2013, Year 2013 Article ID jnaa-00200, 7 Pages
Published: 13 August 2013

Employing an Implicit function to prove unified common fixed point theorems for expansive type mappings in symmetric spaces
M. Imdad, Mohd. Hasan, Hemant Kumar Nashine, P. P. Murthy
Volume 2013, Year 2013 Article ID jnaa-00132, 13 Pages
Published: 24 July 2013

JH-Operators and Occasionally Weakly g-Biased Pairs in Fuzzy Symmetric Spaces
Maria Lucia Lo Cicero, Vizender Sihag, Ramesh Kumar Vats, Calogero Vetro
Volume 2013, Year 2013 Article ID jnaa-00124, 12 Pages
Published: 22 April 2013

Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type
Sumit Chandok, Mohammad Saeed Khan, K.P.R. Rao
Volume 2013, Year 2013 Article ID jnaa-00174, 6 Pages
Published: 25 March 2013

Cauchy-Jensen additive mappings in quasi-Banach algebras and its applications
Abbas Najati, Choonkil Park
Volume 2013, Year 2013 Article ID jnaa-00191, 16 Pages
Published: 24 February 2013

Probabilistic G-Metric space and some fixed point results
M. Janfada, A. R. Janfada, Z. Mollaee
Volume 2013, Year 2013 Article ID jnaa-00190, 10 Pages
Published: 10 January 2013